# SDR IPXA2015052789473

- Difficulty date: May 14, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Bs 1651 L13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO LONGERON SPLICE CRACKED STA 1651 L13LREMOVED, FABRICATED AND REPLACED MAIN CARGO LONGERON SPLICE IN MAIN CARGO BS 1651, L13L IAW SRM 51-33-01.
